Previous |  Up |  Next


Title: Sandwich type theorems (English)
Author: Kulpa, W.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 35
Issue: 2
Year: 1994
Pages: 45-50
Category: math
MSC: 54H25
MSC: 55M20
MSC: 55M25
idZBL: Zbl 0826.54033
idMR: MR1366497
Date available: 2012-10-06T00:32:47Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_035-1994-2_7.pdf 294Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo